TITLE

A comparative study of two fundamental invariants of exotic $${\mathbb R^{4}}$$'s

AUTHOR(S)
Bou Khuzam, Mazen
PUB. DATE
December 2011
SOURCE
Journal of Geometry;2011, Vol. 102 Issue 1/2, p19
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We present a comparative study of two fundamental invariants of exotic $${\mathbb R^{4}}$$'s. The first invariant e( R) is defined intrinsically using the smooth compact submanifolds of R while the other ?( R) depends of the possibility of embedding R in some spin manifolds. We prove that ? is dominated by e on all exotic $${\mathbb R^{4}}$$'s.
ACCESSION #
74035826

 

Related Articles

  • Euler number of instanton moduli space and Seiberg-Witten invariants. Sako, A.; Sasaki, T. // Journal of Mathematical Physics;Jan2001, Vol. 42 Issue 1 

    We show that a partition function of topological twisted N=4 Yang-Mills theory is given by Seiberg-Witten invariants on a Riemannian four manifolds under the condition that the sum of the Euler number and the signature of the four manifolds vanishes. The partition function is the sum of the...

  • Compact Embeddings for Spaces of Forward Rate Curves. Tappe, Stefan // Abstract & Applied Analysis;2013, p1 

    The goal of this paper is to prove a compact embedding result for spaces of forward rate curves. As a consequence of this result, we show that any forward rate evolution can be approximated by a sequence of finite dimensional processes in the larger state space.

  • On the Radius of Injectivity for Generalized Quasiisometries in the Spaces of Dimension Higher Than Two. Gol'berg, A.; Sevost'yanov, E. // Ukrainian Mathematical Journal;Jul2015, Vol. 67 Issue 2, p199 

    We consider a class of local homeomorphisms more general than the mappings with bounded distortion. Under these homeomorphisms, the growth of the p-module ( n−1 < p ≤ n) of the families of curves is controlled by an integral containing an admissible metric and a measurable function...

  • Time Decay for Nonlinear Dissipative Schrödinger Equations in Optical Fields. Hayashi, Nakao; Li, Chunhua; Naumkin, Pavel I. // Advances in Mathematical Physics;2/14/2016, p1 

    We consider the initial value problem for the nonlinear dissipative Schrödinger equations with a gauge invariant nonlinearity λup-1u of order pn

  • Maximal dimension of invariant subspaces to systems of nonlinear evolution equations. Shen, Shoufeng; Qu, Changzheng; Jin, Yongyang; Ji, Lina // Chinese Annals of Mathematics;Mar2012, Vol. 33 Issue 2, p161 

    In this paper, the dimension of invariant subspaces admitted by nonlinear systems is estimated under certain conditions. It is shown that if the two-component nonlinear vector differential operator $\mathbb{F} = (F^1 ,F^2 )$ with orders { k, k} ( k ≥ k) preserves the invariant subspace...

  • HAMILTONIAN EMBEDDING OF EINSTEIN-HILBERT ACTION IN (1+1) DIMENSIONS. MONEMZADEH, M.; NIKOOFARD, V.; RAMEZANI-ARANI, R. // Modern Physics Letters A;8/30/2011, Vol. 26 Issue 26, p1995 

    Canonical analysis of constraint structure of Einstein-Hilbert action in (1+1) dimensions possesses a mixed constrained model. By means of finite order BFT approach in the extended phase space, it converts to a fully gauge-invariant model. Embedded Hamiltonian in this extended phase space is...

  • Primal spaces and quasihomeomorphisms. HAOUATI, AFEF; LAZAAR, SAMI // Applied General Topology;2015, Vol. 16 Issue 2, p109 

    In [3], the author has introduced the notion of primal spaces. The present paper is devoted to shedding some light on relations between quasihomeomorphisms and primal spaces. Given a quasihomeomorphism q : X → Y, where X and Y are principal spaces, we are concerned specifically with a...

  • CONFORMAL INVARIANCE OF TENSOR BOSON TREE AMPLITUDES. ANTONIADIS, IGNATIOS; SAVVIDY, GEORGE // Modern Physics Letters A;6/14/2012, Vol. 27 Issue 18, p1250103-1 

    The BCFW recursion relation allows to find out the tree-level scattering amplitudes for gluons and tensor gauge bosons in generalized Yang-Mills theory. We demonstrate that the corresponding MHV amplitudes for the tensor gauge bosons of spin-s and n gluons are invariant under conformal group of...

  • Link Cobordism and the Intersection of Slice Discs. Ogasa, Eiji // Bulletin of the London Mathematical Society;1999, Vol. 31 Issue 6, p729 

    We work in the smooth category.An (oriented) (ordered) m-component n-(dimensional) link is a smooth oriented submanifold L = {K1, …, Km} of Sn+2 which is the ordered disjoint union of m manifolds, each PL-homeomorphic to the standard n-sphere. If m = 1, then L is called a knot.We say that...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics